English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20171179      Online Users : 331
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8918

Title: Variational inclusions problems with applications to Ekeland variational principle ,fixed point and optimization problems
Authors: L. J. Lin
Contributors: 數學系
Keywords: Ekeland’s variational principle · Systems of variational inclusions
problem · Semi-infinite problem · Mathematical programs with variational inclusions
constraints · Common fixed point · Upper (lower) semi-continuous multivalued map
Date: 2007-12
Issue Date: 2011-05-10T06:50:10Z
Publisher: Springer Verlag
Abstract: In this paper, we prove the existence theorems of two types of systems of
variational inclusions problem. From these existence results, we establish Ekeland’s
variational principle on topological vector space, existence theorems of common fixed
point, existence theorems for the semi-infinite problems, mathematical programs with
fixed points and equilibrium constraints, and vector mathematical programs with variational
inclusions constraints.
Relation: Journal of Global Optimization, 39(4):509-527
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210026.pdf0KbAdobe PDF570View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback